,

Cuprofen Maximum Strength Tablets 400mg

ZK76.00

Cuprofen Maximum Strength Tablets help to provide powerful pain relief, so you can get on with your day without any discomfort. Contains ibuprofen 400mg.

Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.

Approved by Anju Gill -Pharmacist on the 15/04/2021. For more information, view our medical team

Reviews

There are no reviews yet.

Be the first to review “Cuprofen Maximum Strength Tablets 400mg”

Your email address will not be published. Required fields are marked *